# SDR FDEA201101280395

- Difficulty date: January 28, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6084519
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT JAMB FUSELAGE SKIN FOUND WITH SCRATCHES AT LONGERON 40 TO LONGERON 41.  CARRIED OUT REPAIR AS PER SRM 53-00-15 REPAIR 8   FIGURE 201 REVISION 45.  INITIAL INSPECTION AT 12,600 FLIGHT CYCLES AND REPETITIVE   INSPECTION AT 6,300 FLIGHT CYCLES AS PER SRM 53-00-15 REPAIR 8 PAGE 213 STEP 3  WITH REFERENCE TO ALI.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 111.
